# SDR SWI202403110202

- Difficulty date: January 12, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 41,425 hours, 30,098 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE (DOOR SIDE) LUG #24 IS GOUGED. (MARKED)    (C-CHECK RO 3/10/2024)   REMOVED AND INSTALLED NEW PAX DOOR PIANO HINGE (DOOR SIDE) IAW CRJ 700 SRM 52-11-01-201-002-A01 STEP 4R, 4T AND DWG 601R31702 REV. N. APPLIED FILLET SEAL AROUND NEW PAX DOOR PIANO HINGE AND RESTORED FINISH TO ALL FASTENERS IAW CRJ 700 SRM 51-23-00-001-001-A01-A01 AND CRJ 700 SRM 51-25-16-001-001-A01. PRESSURIZATION LEAK TEST PASSED - REF CRJ700 AMM 21-31-00-910-801 A01. NO LEAKS NOTED.COMPLIED WITH TASK 51-900-1002-SKY
